# SDR CALA2017111704121

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 32,109 hours, 10,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 31abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING CHECK FOUND A LIGHT AT THE OVER HEAD BIN 31ABC TO BE INOPERATIVE.  SECURED THE LIGHT ASSY, OPS CHECKED NORMAL.
